# SDR 08FDEA01645

- Difficulty date: April 28, 2008
- Submitted: May 2, 2008
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 55,740 hours, 9,198 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Part number: NYG62085513
- Part serial: APWHAD5317
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CTR LANDING GEAR SHOCK STRUT CYLINDER CRACK FROM TOP DOWN ABOUT 33 INCHES. REMOVED AND REPLACE CENTER MAIN LANDING GEAR AND PERFORMED MLG RETRACTION TEST.
